Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Almost even-Clifford hermitian manifolds with a large automorphism group


Authors: Gerardo Arizmendi, Rafael Herrera and Noemi Santana
Journal: Proc. Amer. Math. Soc. 144 (2016), 4009-4020
MSC (2010): Primary 53C10, 53C15, 53C26, 53C35
DOI: https://doi.org/10.1090/proc/13071
Published electronically: April 28, 2016
MathSciNet review: 3513556
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study manifolds endowed with an (almost) even Clifford (hermitian) structure and admitting a large automorphism group. We classify them when they are simply connected and the dimension of the automorphism group is maximal, and also prove a gap theorem for the dimension of the automorphism group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C10, 53C15, 53C26, 53C35

Retrieve articles in all journals with MSC (2010): 53C10, 53C15, 53C26, 53C35


Additional Information

Gerardo Arizmendi
Affiliation: Centro de Investigación en Matemáticas, A. P. 402, Guanajuato, Gto., C.P. 36000, México.
Email: gerardo@cimat.mx

Rafael Herrera
Affiliation: Centro de Investigación en Matemáticas, A. P. 402, Guanajuato, Gto., C.P. 36000, México
Email: rherrera@cimat.mx

Noemi Santana
Affiliation: Instituto de Matemáticas, UNAM, Unidad Cuernavaca, A.P. 6–60, C.P. 62131, Cuernavaca, Morelos, México.
Email: noemi.santana@im.unam.mx

DOI: https://doi.org/10.1090/proc/13071
Received by editor(s): November 4, 2015
Published electronically: April 28, 2016
Additional Notes: The first author was partially supported by a CONACyT scholarship. The second and third authors were partially supported by grants from CONACyT and LAISLA (CONACyT-CNRS)
Communicated by: Lei Ni
Article copyright: © Copyright 2016 American Mathematical Society